Previous |  Up |  Next


Title: Rectification d'une formule dans l'article: „Les développements asymptotiques des solutions de l'équation $(py')'+qy=0$‟ (French)
Title: Correction of a formula in the paper: “Asymptotic expansion of solutions of the equation $(py')'+qy=0$” (English)
Author: Ráb, Miloš
Language: French
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 2
Issue: 4
Year: 1966
Pages: 183
Category: math
MSC: 34E05
idMR: MR0212294
Date available: 2008-06-05T17:51:15Z
Last updated: 2012-05-09
Stable URL:
Related article:


Files Size Format View
ArchMath_002-1966-4_5.pdf 136.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo